Statistical Papers, ( ISI ), Volume (50), No (1), Year (2009-7) , Pages (419-428)

Title : ( Exponential inequality for negatively associated random variables )

Authors: Hadi Jabbari Nooghabi , Hassan Ali Azarnoosh ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract Under mild conditions, a Bernstein-Hoeffding-type inequality is established for covariance invariant negatively associated random variables. The proof uses a truncation technique together with a block decomposition of the sums to allow an approximation to independence.

Keywords

Keywords: Covariance function · Exponential inequality · Negative association Mathematics Subject Classification (2000) 60F15 ·
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1010859,
author = {Jabbari Nooghabi, Hadi and Azarnoosh, Hassan Ali},
title = {Exponential inequality for negatively associated random variables},
journal = {Statistical Papers},
year = {2009},
volume = {50},
number = {1},
month = {July},
issn = {0932-5026},
pages = {419--428},
numpages = {9},
keywords = {Keywords: Covariance function · Exponential inequality · Negative association Mathematics Subject Classification (2000) 60F15 · 62G20},
}

[Download]

%0 Journal Article
%T Exponential inequality for negatively associated random variables
%A Jabbari Nooghabi, Hadi
%A Azarnoosh, Hassan Ali
%J Statistical Papers
%@ 0932-5026
%D 2009

[Download]